# SDR IPXA2020112362695

- Difficulty date: November 4, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6753504
- Part serial: 046
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT OUTBOARD FLAP HAS A CRACKED FITTING INSIDE PANEL 657HT, HINGE ATTACH FITTING.  REMOVED AND REPLACED RT OUTBOARD FLAP, IAW AMM27-50-30-400-802. (MINOR)
